MathSciNet Relay Station
MathSciNet bibliographic data
MR223492 22.57 (32.00)
Stein, E. M.; Weiss, G. Generalization of the Cauchy-Riemann equations and representations of the rotation group. Amer. J. Math. 90 1968 163–196.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement